# SDR CA150617003

- Difficulty date: June 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 12,958 hours
- Engine: Pwa PT642A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0336310
- Condition: Flat
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON THE TAXI IT WAS DISCOVERED A FLAT TIRE HAD OCCURRED DURING LANDING.  THE ACFT WAS ABLE TO MANEUVER UNDER ITS OWN POWER & WAS TAXIED BACK TO THE HANGAR UNEVENTFUL.  REPLACED THE WHEEL ASSEMBLY & INSPECTED THE BRAKE SYS FOR DEFECTS.  NO DEFECTS WHERE FOUND WITH THE BRAKE SYS.  NO FURTHER ACTION REQUIRED.
